HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Comparison Principle for Hamilton-Jacobi equations with discontinuous Hamiltonians

Files in This Item:
pre955.pdf76.05 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84102

Title: A Comparison Principle for Hamilton-Jacobi equations with discontinuous Hamiltonians
Authors: Giga, Yoshikazu Browse this author
Gorka, Przemyslaw Browse this author
Rybka, Piotr Browse this author
Keywords: Hamilton-Jacobi equation
viscosity solutions
discontinuous Hamiltonian
Issue Date: 25-Feb-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 955
Start Page: 1
End Page: 9
Abstract: We show a comparison principle for viscosity super- and subsolutions to Hamilton- Jacobi equations with discontinuous Hamiltonians. The key point is that the Hamiltonian depends upon u and it has a special structure. The supersolution must enjoy some additional regularity.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69762
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University